On generalized Szasz-Bernstein –Type ‎Operators

Main Article Content

Amal K. Hassan

Abstract

Resently Dr.R.P. Pathak and Shiv Kumar Sahoo in 2012 intrudes a new modified Szasz-Bernstein –type operators, in the present paper, we introduce generalize Szasz- Bernstein- type operators , we proved that the operators are converge to the function being approximation. In addition, we establish  a Voronovaskaja- type asymptotic formula for this operators

Abstract Views: 0 | PDF Downloads: 0

Article Details

How to Cite
Hassan, A. (2018). On generalized Szasz-Bernstein –Type ‎Operators. Journal of University of Babylon, 26(4), 36-44. Retrieved from https://www.journalofbabylon.com/index.php/JUB/article/view/682
Section
Articles